4 doctors weighed in:

What side effects does hyzaar (losartan and hydrocholorthiazide) and betaloc have as I feel sick dizzy and have bad flushing of the face?

4 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery
3 doctors agree

In brief: Dizziness

As with any medication, there are potential side effects of hyzaar (losartan and hydrocholorthiazide).
The most common side effect is low potassium in the blood, which occurs in up to 6.7 percent of patients. Other common reactions include an infection, such as the common cold or flu; dizziness; and coughing. If you experience more severe problems, such as seizures, an unexplained rash, or vomiting, contact your healthcare provider.

In brief: Dizziness

As with any medication, there are potential side effects of hyzaar (losartan and hydrocholorthiazide).
The most common side effect is low potassium in the blood, which occurs in up to 6.7 percent of patients. Other common reactions include an infection, such as the common cold or flu; dizziness; and coughing. If you experience more severe problems, such as seizures, an unexplained rash, or vomiting, contact your healthcare provider.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors